My doctor prescribed Celebrex to me for arthritis symptoms. I started taking it 2 days ago and I woke up this morning feeling heaviness on my chest. My heartrate seems a little lower than usual (49 bpm). My blood pressure is good. (110/70). I'm just not sure if it's the Celebrex giving this symptom or if it's related to something else. Can anyone help?
You need to stop this medication immediately until you speak with your physician. If you feel you are in trouble go to the ER right away or call 911 for help. This medicine can cause heart problems, more likely it causes stomach upset, & pain in stomach, but these too can be heart symptoms. You can also call the ER or if your hospital has a Health Touch Nurse to call & ask about your symptoms...
- Celebrex Information for Consumers
- Celebrex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celebrex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jun 2011 • 1 answer
Posted 28 Sep 2011 • 2 answers
Posted 10 Sep 2015 • 1 answer
Posted 27 Feb 2016 • 1 answer
Posted 28 Jul 2016 • 0 answers